Alert archive / Connecticut / Flash Flood Warnings in 2023

Flash Flood Warning 73, NWS Boston/Norton, MA

September 13, 2023Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood warning at Sep 13, 2023, 6:43 PM EDT for Northeastern Connecticut Planning Region, Connecticut. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2023, 6:43 PM EDT (22:43 UTC)
Expired
Sep 13, 2023, 8:51 PM EDT
In force
2 hr
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Northeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

354 
WGUS51 KBOX 132243
FFWBOX
CTC013-015-140145-
/O.NEW.KBOX.FF.W.0073.230913T2243Z-230914T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
643 PM EDT Wed Sep 13 2023

The National Weather Service in Norton has issued a

* Flash Flood Warning for...
  East Central Tolland County in northern Connecticut...
  Southern Windham County in northern Connecticut...

* Until 945 PM EDT.

* At 643 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5.5 inches of 
  rain have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Mansfield, Windham, Plainfield, Willimantic, Killingly, Brooklyn, 
  Canterbury, Pomfret, Chaplin, Hampton, Eastford and Scotland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4175 7226 4189 7194 4176 7189 4166 7212
      4167 7215 4166 7215 4166 7216 4167 7218
      4168 7219 4169 7221 4170 7221 4170 7222

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Nash
1 follow-up statement
175 
WGUS71 KBOX 140051
FFSBOX

Flash Flood Statement
National Weather Service Boston/Norton MA
851 PM EDT Wed Sep 13 2023

CTC013-015-140101-
/O.CAN.KBOX.FF.W.0073.000000T0000Z-230914T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tolland CT-Windham CT-
851 PM EDT Wed Sep 13 2023

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL TOLLAND AND 
SOUTHERN WINDHAM COUNTIES...

Rain has ended and additional flooding is not expected to pose a 
threat. However, some roads may closed due to recent flooding. 
Please continue to heed remaining road closures and follow advice 
from local officials.

A Flood Watch remains in effect until 800 AM EDT Thursday for 
portions of northern Connecticut. Portions of Massachusetts. 
Portions of Rhode Island.

LAT...LON 4175 7226 4189 7194 4176 7189 4166 7212
      4167 7215 4166 7215 4166 7216 4167 7218
      4168 7219 4169 7221 4170 7221 4170 7222

$$

KC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 4:01 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 13, 4:01 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
401 PM EDT Wed Sep 13 2023

.SYNOPSIS...
A frontal system brings another period of heavy rain and
embedded thunderstorms this afternoon and evening. Localized
flooding may again develop along with impacts to this
afternoon's commute. Much drier and more seasonable weather
then arrives for Thursday into at least Friday, although
Hurricane Lee still could make a closer pass late this week or
next weekend. Increasing surf and rip currents are likely to
begin around Tuesday and continue into the weekend, although
there is low confidence in any other impacts. Refer to the
latest forecasts on Hurricane Lee from the National Hurricane
Center.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Main concern this afternoon and evening remains the threat of
flooding. Latest runs of the HRRR and NationalBlend captured the
second round/line of showers and thunderstorms moving across
central southern New England. This should all move offshore
after sunset. Flood Watch continues for now. Will likely be able
to trim some of the zones on the western edge of the watch later
this evening. But want to be certain that rainfall is done
before doing so.

Otherwise, expecting a cold front to move offshore overnight.
This will usher in cooler and less humid air late tonight. Drier
conditions expected also. Slightly above normal low
temperatures.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Cold front may still be lingering across far SE MA Thursday
morning, but still expecting most of the day to be dry across
southern New England. Drier weather continues into Thursday
night.

Near to slightly above normal temperatures Thursday and Thursday
night. Much less humid away from the immediate coast.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Highlights...

* We continue to monitor Hurricane Lee which is anticipated to
  pass close enough to bring strong winds and heavy rain as
  soon as Fri night into Sat.

* Increasing rip current risk and high surf continues into part
  of next weekend on beaches with southern and southeast
  exposures.

Main focus in the extended is on Hurricane Lee. Questions to
resolve at this point are how far west does does Lee bend back and
its forward motion.

Synoptically we've got a ridge axis building over the
central/eastern Great Lakes and a shortwave lifting
northeastward into eastern Canada on Fri. This allows the energy
associated with Lee to potentially jog W/NW late on Fri into
Sat, but how far is still the question.

As previously mentioned we are still most confident in marine
concerns. Lee will keep pushing a lot of energy toward our
southern/southeastern facing beaches. The result will be 20+ ft
seas across our outer waters, E of Cape Cod and SE of ACK, on
Saturday. For our near coastal waters will have 10-15 ft seas.
This will result in a high risk for rip currents on Sat and
elevated risk for rips on Sun as well.

Given there is still roughly 100 nm error in track at this
timeframe this will impact the impacts that are realized. At
this point most concerned with strong to damaging wind
speeds/gusts along with flooding. Given how wet we've been it
won't take a lot of rainfall to result in flooding issues for
our region. Still consistent on the earliest arrival of tropical
storm force winds by late on Fri. For the latest on Lee please
see information provided by the National Hurricane Center.

Beyond Sat will be drier with cooler northwesterly flow on Sun.
Still will be a bit breezy across the region, but those gusts
will be diminishing as the pressure gradient relaxes. Another
trough lifts into our region for early next week bringing shots
for isolated to scattered rain showers.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...

Second round of showers and thunderstorms crossing southern New
England ahead of a cold front. This front should move offshore
tonight. Becoming VFR and drier from W to E behind this front.
Mix of VFR/MVFR east of this front.

Thursday and Thursday Night...High Confidence

VFR, though some IFR could hang across the Cape and Islands
through 15Z. Breezy NW flow, gusts to 20 kt possible across the
high terrain.

KBOS TAF...Moderate confidence in TAF. Timing of the convection
is the biggest issue. Still some question on whether
thunderstorms actually make it to the terminal.

KBDL TAF...High confidence in TAF trends. Becoming VFR and
drier. Timing could be off by an hour or so.

Outlook /Friday through Monday/...

Friday: VFR. Strong winds with local gusts up to 40 kt.

Friday Night through Saturday: Mainly VFR, with local MVFR
possible. Strong winds with gusts up to 60 kt. Chance SHRA.

Saturday Night: VFR. Strong winds with areas of gusts up to
45 kt. Slight chance SHRA.

Sunday through Sunday Night: VFR. Breezy.

Monday: VFR. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Overall high confidence.

Rip Current Statement is in effect for today due to the risk
for dangerous rip currents. High surf is likely for Thursday
onward into early in the weekend, though tropical headlines may
supersede high surf headlines.

Rough seas expected across the outermost coastal waters. Through
Thursday night. Winds diminish some and turn N to NW behind a
cold front tonight into Thursday. Increasing winds Thursday
night as Lee gets closer to the waters.

Outlook /Friday through Monday/...

Friday: Strong winds with gusts up to 45 kt. Rough seas up to
16 ft. Slight chance of rain showers.

Friday Night: Low risk for storm force winds with gusts up to
60 kt. Rough seas up to 24 ft. Chance of rain showers. Areas of
visibility 1 to 3 nm.

Saturday: Moderate risk for storm force winds with gusts up to
60 kt. Rough seas up to 25 ft. Chance of rain showers. Local
visibility 1 to 3 nm.

Saturday Night: Moderate risk for gale force winds with gusts
up to 45 kt. Rough seas up to 16 ft. Slight chance of rain
showers.

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.

Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Monday: Winds less than 25 kt. Slight chance of rain showers.

&&

.HYDROLOGY...
Highly saturated antecedent conditions are common across
Southern New England, and a few communities (Leominster, North
Attleboro, portions of the Providence metro area) saw
significant and in some instances severe flash flooding Monday.
This is in addition to rains which fell on Sunday.

Additional rain combined with antecedent conditions may trigger
new areas of flooding or worsening/exacerbation of existing
flood areas or areas still recovering from yesterday. Rises on
streams and creeks to over bankfull are possible. Rapid-onset
flash flooding is certainly possible as well. Finally, we also
can't rule out the potential for significant flooding in
persistent and slow moving downpours. That might include
situations such as inundation in homes and businesses, road
washouts/road damage and structural damage.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through Thursday morning for CTZ002>004.
MA...Flood Watch through Thursday morning for MAZ003>007-010>021-
     026.
     High Risk for Rip Currents until 8 PM EDT this evening for
     MAZ020>024.
RI...Flood Watch through Thursday morning for RIZ001>007.
     High Risk for Rip Currents until 8 PM EDT this evening for
     RIZ006>008.
MARINE...Small Craft Advisory until 8 PM EDT Thursday for ANZ254>256.

&&

SYNOPSIS...Belk/BL
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...BL
AVIATION...Belk/BL
MARINE...Belk/BL
HYDROLOGY...Staff

In the hours before

Special weather statement, Sep 13, 3:34 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
334 PM EDT Wed Sep 13 2023

CTZ004-RIZ001-003-132030-
Windham CT-Northwest Providence RI-Western Kent RI-
334 PM EDT Wed Sep 13 2023

...A strong thunderstorm will impact portions of southeastern
Windham, west central Kent and southwestern Providence Counties
through 430 PM EDT...

At 334 PM EDT, Doppler radar was tracking a strong thunderstorm over
Brooklyn, or near Plainfield, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches.

Locations impacted include...
Coventry, Plainfield, Killingly, Burrillville, Scituate, Glocester,
Putnam, Brooklyn, Canterbury, Foster, Pomfret, Sterling, Chaplin,
Hampton, Eastford, and Scotland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.

&&

LAT...LON 4166 7206 4184 7211 4195 7159 4168 7157
TIME...MOT...LOC 1934Z 257DEG 16KT 4177 7199

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Loconto
Local storm report, Sep 13, 4:16 PM EDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
416 PM EDT Wed Sep 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     Tstm Wnd Dmg     3 ESE Killingly         41.81N 71.81W
09/13/2023                   Windham            CT   Trained Spotter

            Several trees downed on Ledge Road. Time
            estimated from radar.

&&

BL
Local storm report, Sep 13, 4:32 PM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
432 PM EDT Wed Sep 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Dmg     1 SSW Danielson         41.78N 71.89W
09/13/2023                   Windham            CT   Law Enforcement

            Trees and wires downed on Wauregan Road.
            Time estimated from radar.

&&

BL
Local storm report, Sep 13, 4:40 PM EDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
440 PM EDT Wed Sep 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     Tstm Wnd Dmg     2 E Danielson           41.80N 71.85W
09/13/2023                   Windham            CT   Law Enforcement

            Tree downed near intersection of Westcott
            and Cranberry Bog Road. Time estimated from
            radar.

0403 PM     Tstm Wnd Dmg     3 ESE Killingly         41.81N 71.81W
09/13/2023                   Windham            CT   Trained Spotter

            Several trees downed on Ledge Road, Bailey
            Hill Road. Time estimated from radar.

0408 PM     Tstm Wnd Dmg     4 ESE Killingly         41.81N 71.79W
09/13/2023                   Windham            CT   Law Enforcement

            Trees and wires down on Shippee Schoolhouse
            road. Time estimated from radar.

&&
Local storm report, Sep 13, 5:03 PM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
503 PM EDT Wed Sep 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     Tstm Wnd Dmg     2 WSW Chaplin           41.79N 72.15W
09/13/2023                   Windham            CT   Fire Dept/Rescue

            Tree and wires downed and a utility pole was
            snapped on Palmer Rd in Chaplin. Relayed by
            amateur radio.

1130 AM     Flood            Willimantic             41.71N 72.22W
09/13/2023                   Windham            CT   Law Enforcement

            Bridge St in willimantic closed due to
            flooding. relayed by amateur radio.

1130 AM     Flood            1 E Willimantic         41.72N 72.20W
09/13/2023                   Windham            CT   Public

            law enforcement reports intersection with
            main st and boston post rd is heavily
            flooded. relayed by amateur radio.

1130 AM     Flood            1 E Willimantic         41.72N 72.20W
09/13/2023                   Windham            CT   Law Enforcement

            law enforcement reports intersection with
            main st and ash st is heavily flooded.
            relayed by amateur radio.

1140 AM     Flood            1 ESE Willimantic       41.71N 72.21W
09/13/2023                   Windham            CT   Law Enforcement

            Tyler square flooded and impassable. relayed
            by amateur radio.

1140 AM     Flood            Willimantic             41.71N 72.22W
09/13/2023                   Windham            CT   Law Enforcement

            police dept reported that a laundromat
            business on Watson St in Willmantic had
            inundation in the building and the structure
            was evacuated from the flooding. relayed by
            amateur radio.

1142 AM     Tstm Wnd Dmg     3 SSE Eastford          41.86N 72.05W
09/13/2023                   Windham            CT   Law Enforcement

            Trees and wires downed on Drown Rd near
            Pomfret. Time estimated by radar.

1155 AM     Flood            Willimantic             41.71N 72.22W
09/13/2023                   Windham            CT   Law Enforcement

            high water up to 3 ft in 1050 block of main
            st in willimantic. relayed by amateur radio.

0353 PM     Tstm Wnd Dmg     1 SSW Danielson         41.78N 71.89W
09/13/2023                   Windham            CT   Law Enforcement

            Trees and wires downed on Wauregan Road.
            Time estimated from radar.

0359 PM     Tstm Wnd Dmg     2 E Danielson           41.80N 71.85W
09/13/2023                   Windham            CT   Law Enforcement

            Tree downed near intersection of Westcott
            and Cranberry Bog Road. Time estimated from
            radar.

0403 PM     Tstm Wnd Dmg     3 ESE Killingly         41.81N 71.81W
09/13/2023                   Windham            CT   Trained Spotter

            Several trees downed on Ledge Road, Bailey
            Hill Road. Time estimated from radar.

0408 PM     Tstm Wnd Dmg     4 ESE Killingly         41.81N 71.79W
09/13/2023                   Windham            CT   Law Enforcement

            Trees and wires down on Shippee Schoolhouse
            road. Time estimated from radar.

0917 AM     Flood            1 E Bristol             41.68N 72.92W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in floodwaters on King Street in
            Bristol near Page Park. Relayed by amateur
            radio.

0918 AM     Tstm Wnd Dmg     2 NNE New Britain       41.70N 72.77W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            downed power lines in New Britain on
            intersection of hartford rd and stanley st.
            time estimated from radar. relayed by
            amateur radio.

0927 AM     Flood            Plainville              41.67N 72.90W
09/13/2023                   Hartford           CT   Public

            Public reports 3-4 feet of moving water at
            Hollyberry Lane in the town of Plainville.

0930 AM     Flood            Avon                    41.80N 72.83W
09/13/2023                   Hartford           CT   Public

            Public reports street flooding at the
            intersection of Route 10 and Route 44 in the
            town of Avon.

0940 AM     Flood            1 E West Hartford       41.76N 72.73W
09/13/2023                   Hartford           CT   Broadcast Media

            Parking lot at Armory building in West
            Hartford flooded with floodwaters up to
            vehicle wheelbases.

0942 AM     Flood            1 NE Plainville         41.67N 72.89W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in floodwaters on Forestville Ave
            in Plainville. Relayed by amateur radio.

0944 AM     Flood            1 WNW Farmington        41.72N 72.85W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Intersection of Meadow Rd near Red Oak Mill
            Rd in Farmington being closed due to
            flooding. relayed by amateur radio.

0945 AM     Flood            1 NE Plainville         41.67N 72.89W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Forestville Ave being closed due to
            significant flooding. relayed by amateur
            radio.

0946 AM     Flood            Newington               41.69N 72.73W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in flood waters at the 300 block
            of Main Street in the town of Newington.
            Relayed by amateur radio.

0948 AM     Flood            Hartford                41.77N 72.68W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in flood waters at 500 block of
            Blue Hills Avenue. Car stuck in flood waters
            at the intersection of Brookfield Street and
            Dart Street. Relayed by amateur radio.

1000 AM     Flood            Hartford                41.77N 72.68W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Arlington Street at Natick Street closed due
            to flooding. Relayed by amateur radio.

1000 AM     Flood            Farmington              41.72N 72.83W
09/13/2023                   Hartford           CT   Law Enforcement

            Corrects previous flood report from
            Farmington. Cars stuck in street flooding at
            the Route 9 exit ramp to I-84. Relayed by
            amateur radio.

1010 AM     Flood            Hartford                41.77N 72.68W
09/13/2023                   Hartford           CT   Public

            Car stuck in water at Adelaide Street and
            Homestead Avenue at Milford Street.

1038 AM     Flood            1 WSW Hartford          41.76N 72.70W
09/13/2023                   Hartford           CT   Fire Dept/Rescue

            Pope Park Highway, in Hartford, is closed
            due to flooding. Relayed by amateur radio.

&&
Local storm report, Sep 13, 5:16 PM EDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
516 PM EDT Wed Sep 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     3 ESE Foster            41.83N 71.71W
09/13/2023                   Providence         RI   Law Enforcement

            Trees and wires downed on Winsor Road. Time
            estimated from radar.

&&

BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 7:34 AM EDTSpecial Weather StatementBOX56 min
Sep 13, 7:50 AM EDTFlash Flood WarningBOXCapitol Planning Region4 hr
Sep 13, 8:25 AM EDTSpecial Weather StatementBOX65 min
Sep 13, 8:36 AM EDTSevere Thunderstorm WarningBOXCapitol Planning Region54 min
Sep 13, 9:23 AM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Sep 13, 10:21 AM EDTSpecial Weather StatementBOX54 min
Sep 13, 10:31 AM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Sep 13, 10:51 AM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region54 min
Sep 13, 11:41 AM EDTSpecial Weather StatementBOX64 min
Sep 13, 11:48 AM EDTAreal Flood WarningBOXCapitol Planning Region4 hr
Sep 13, 2:44 PM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Sep 13, 3:34 PM EDTSpecial Weather StatementBOX56 min
Sep 13, 4:09 PM EDTTornado WarningBOXNortheastern Connecticut Planning Region36 min
Sep 13, 5:45 PM EDTFlash Flood WarningBOXNortheastern Connecticut Planning Region3 hr

Nearby

Flash Flood Warnings in Connecticut, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.